# SDR SIMA20201207001

- Difficulty date: December 7, 2020
- Submitted: December 8, 2020
- Operation: Air carrier
- Aircraft: N928AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500911
- Aircraft time: 37,618 hours, 32,640 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ESCAPE ROW EMERGENCY LIGHT SIGN INOPERABLE.  C/A: RAR EPSU NR 3 BATTERY AND CHARGER.  OPERATIONS CHECK GOOD, IAW W/C 33-700-19.
